sexologist-icon

Delay in menstrual cycle

My menstrual cycle has been delayed and this has been the case since the last five months. I took regestrone to induce the bleeding . this medicine was prescribed to me by a gynecologist. It delays for a week to upto three weeks. I have gained weight (10 kgs). I have food frequently from outside. I have checked for thyroid and the result was negative. Please help. Thanks.
views-icons 32 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Delay in menstrual cycle

doctor profile image
Dr. Harshini.V Bangalore | Gynecologist
Answered
If u reduce atleast 5-10% of ur present weight, improve blood pressure control, regular exercise can improve your cycles in3 months
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
Stop taking regesterone first because it's a hormone n it just induces menstruation without ovulation. Get a basic USG done. If u have gained weight that can also impact periods. Loose ur weight though it's easier said than done. I think ur r unmarried, take regesterone only if periods don't come for 3 months. U would need treatment for ovulation but it's needed after marriage.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO